# SDR ASAA2015091713504

- Difficulty date: September 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 947.5, RBL 49 TO 54 CORRODED.  ACFT GROUNDED.  ALL WORK ACCOMPLISHED REF SRM 53-70-51, REPAIR 5 & EA 700-53EA-15910, REV VEW DATE 10/12/2015 IAW REO G19228, REV A DATE 10/12/2015 REMOVED DOT.
